# SDR DALA2025042903308

- Difficulty date: April 28, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N407DX
- Make and model: Airbus A330-941
- Aircraft serial: 1957
- Aircraft time: 19,821 hours, 2,300 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Exposed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3407 RT SIDE FR 53.4 AT STR 7 WIRE BUNDLE HAS WIRE EXPOSED. CORRECTIVE ACTION: REPAIRED WIRE PER A330 ESPM 20-53-30. OK FOR SERVICE. (0938173)
